MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-S840C
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the inflation and pressurization effect was not achieved after catheter inserted.Change the new catheter".No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) the serial number on the returned sample is (b)(6).Returned for investigation was a 40cc 8.0fr rediguard intra-aortic balloon catheter (iabc) without the original packaging.The sample was returned in a cardboard box and was in a sealed ziploc bag.Returned with the sample was supplied 40cc inflation driveline tubing; no damage or abnormalities were noted to the returned inflation driveline tubing.Upon return, the peel away sheath was noted on the iabc.The one-way valve was tethered to the short driveline tubing.The iabc bladder was fully unwrapped.Multiple kinks to the iabc central lumen were noted at approximately 68.9cm, 70.6cm and 73.7cm from the iabc distal tip.Spots of dried blood were noted on the exterior surfaces of the returned sample.No blood was noted within the helium pathway.No other visual damage or abnormalities were noted to the returned sample.The sample was likely cleaned prior to the return.The bladder thickness was measured at six points with measurements ranging from 0.0072in-0.0079in and was within specification of pro-cess document.The one-way valve was tested and passed.A vacuum was pulled on the one-way valve, and it held for at least 1 minute according to quality system document.The iabc central lumen was aspirated and flushed using a 60cc lab-inventory syringe.No abnormalities or debris were noted.The iabc was connected to an iabp with the returned 40cc inflation driveline tubing.The iabc was inserted into the "t" tube and 75mmhg backpressure was applied.The iabc was pumped for a minimum of 15 minutes.There were no alarms triggered.The bladder inflated and deflated completely with each beat.The iabc was leak tested in accordance with testing methods from manufacturing procedure.No leaks were detected.Full inflation was achieved.The device passed the leak test.A lab inventory 0.025in guidewire was back loaded through the iabc distal tip.Resistance was noted at approximately 68.9cm, 70.7cm and 73.9cm from the iabc distal tip, which are the lo-cations of the previously noted kinks.The guidewire was able to advance through the central lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "inflation and pressurization effect was not achieved after catheter inserted" is not confirmed.The returned iabc bladder was fully intact with no abnormalities noted.During the investigation, the iabc fully inflated, and no leaks/alarms were noted.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undeter-mined.No further action required at this time.
 
Event or Problem Description

Brand Name
ARROW REDIGUARD IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23478121
Report Number3010532612-2025-01078
Device Sequence Number10202900
Product Code DSP
UDI-Device Identifier00801902002679
UDI-Public(01)00801902002679(11)240524(17)260430(10)18F24E0085(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2026
Device Catalogue NumberIAB-S840C
Device Lot Number18F24E0085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown